Arbaeen Majalis Program 2016

(*) All programs to start at 6:30 pm with Namaaz.

Date Day       Moulana                                    Dinner Sponsor

Majalis Before Arbaeen

Oct 20 Thur   Syed Muntazir Mehdi (Urdu)         Families
Oct 21 Fri      Same                                         Families
Oct 22 Sat     Same                                         Families
Oct 23 Sun     Sayed Mahdi Modarresi (English)  Families (Updated)
Sayed Mahdi Modaressi is the founder of Ahlul-Bayt TV and one of the best English Speakers in the world. He comes from a family of scholars which includes Grand Ayatoallah Sayed Taqi Modaressi and his father Aytoallah Sayed Hadi Modaressi.

Oct 28 Fri      Syed Baqir Imrani (English/Farsi)
Oct 29 Sat     Same
Oct 30 Sun    Same                                       Saleh,Mokhtar,Forough Families

Nov 3 Thu     Syed Yasser Naqvi (Urdu)           Abid Husain
Nov 4 Fri       Syed Yasser Naqvi (Farsi)
Nov 5 Sat      Syed Yasser Naqvi (Urdu)           Syed Tahir Ali
Nov 6 Sun     Syed Yasser Naqvi (Urdu)           Virjee/Anis Hasan

Chehlum / Arbaeen Majalis:

English: TBD, Urdu: Moulana Mazhari

Nov 16 Wed    Same
Nov 17 Thur    Same                                        Noorani
Nov 18 Fri       Same                                        Mushtagh Ahmad
Nov 19 Sat      Same                                        Saleh & Families
Nov 20 Sun (Chehlum) Same                             Azeem & Badr Families

Wafat of Prophet & Shahadat of Imam Hasan (pbuh)

Nov 27 Sun Both English and Urdu

We urge you to sponsor Nazr/ Dinner in full or in part. Please sign-up in the Masjid or contact Br. Imdad.

Moharram Program (2016)

According to the Council of Shia Muslim Scholars in North America, Monday, October 3rd, 2016, will be the first day of the month of Muharram al-Haram, 1438 A.H. (Click Source)

• First of Moharram: insha-Allah on October 3, Monday
• Aashurah (10th Moharram): on October 12, Wednesday
• Moulanas: Syed Ahmad Raza Husaini and Saleh Qazwini

Programs in Masjid
• Sunday – October 2: Eve of First of Moharram
7.30-9.00 pm English/Urdu Majlises (No Dinner)

• Monday – October 3 to Tuesday-October 11:
6.45-7.15 pm Namaz (30 min)
7.15-7.25 pm Quran (10 min)
7.25-8.20 pm English Majlis(55 min)
8.20-8.35 pm Soaz (15 min)
8.35-9.30 pm Urdu Majlis (55 min)
9.30-9.45 pm Maatam- All together (15 min+)
9.45 pm Dinner

• A renowned nauha/marsia khwan, Safdar Abbas Zaidi (from Pakistan) has been invited to recite salaams, marsias and nauhas for the first twelve days of muharram.
English Q/A session will be held in the basement during Urdu program for youth and non-Urdu speaking brothers/sisters.
Dinner: For Sisters starts right after Urdu Majlis (9.30 pm); For Brothers it starts after second Nouha (9.45 pm).
Farsi Majlis will be held after the dinner.

Note: Please sponsor Nazr/Dinner during Moharram/ Arbaeen. Contact Br. Imdad or Br. Azeem.

Aahurah Program (2016), Wednesday-Oct 12th

10.00 am – 12.30 am  Aamaale Day of Aashurah
12.45 pm – 1.15 pm   Namaaz
1.30  pm – 4.30 pm    Aashurah Majlis/Matam
4.30  pm                   Faqa Shikani(Food)
6.15  pm                   Namaaz
7.00  pm                   Shaame-Ghreeban Program

Majalis will be in English, Farsi and Urdu.